# SDR AALA961528

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 60714622
- Condition: Defective
- Location: Right
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

OMA - FLT 1587 - AFTER TAKEOFF OMA DURING CLIMB-OUT, SMOKE NOTED IN MAIN CABIN FOLLOWED BY CABIN SUPPLY TEMPERATURE NOTED AT 150 DEGREES AND RIGHT PACK TRIP.  SMOKE SUBSIDED AFTER PACK TRIP.  AIRCRAFT RETURNED TO OMA AND LANDED WITHOUT INCIDENT.  REPLACED CHECK VALVE AT PNEUMATIC CONNECTOR FOUND TO BE CAUSING DUCT LEAK.  ACCOMPLISHED BURN OUT PROCEDURE OF HIGH PRESSURE DUCTING AND REPLACED BOTH AIR CYCLE MACHINE COALESCER BAGS.  PLACARDED RIGHT PACK AUTO MODE AND ACCOMPLISHED GROUND ENGINE RUN WITH NO DEFECTS FOUND.  RIGHT PACK SYSTEM GROUND CHECKED NORMAL OPERATION IN MANUAL MODE WITH NO SMOKE NOTED.  SUBSEQUENTLY REPLACED RIGHT CABIN TEMP CONTROLLER.  SYSTEM GROUD CHECKED NORMAL OPERATION AND PLACARD REMOVED.
